Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 4, Pages 329-371
http://dx.doi.org/10.1155/S1024123X97000598

Analytical stability analysis of periodic systems by Poincaré mappings with application to rotorcraft dynamics

Department of Mechanical Engineering, University of Southern California, Los Angeles, CA 90089-1453, USA

Received 26 May 1996; Revised 23 May 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henryk Flashner and Ramesh S. Guttalu, “Analytical stability analysis of periodic systems by Poincaré mappings with application to rotorcraft dynamics,” Mathematical Problems in Engineering, vol. 3, no. 4, pp. 329-371, 1997. https://doi.org/10.1155/S1024123X97000598.